Research

Higher order curvature flows on surfaces


Reference:

Schwetlick, H. R., 2006. Higher order curvature flows on surfaces. Annals of Global Analysis and Geometry, 29 (4), pp. 339-348.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsSchwetlick, H. R.
DOI10.1007/s10455-006-9020-1
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7027
Additional InformationID number: ISI:000239171200004

Export

Actions (login required)

View Item